# SDR DXTA2023103099220

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0337
- Aircraft time: 877 hours, 590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: DURING NORMAL POWER ON CHECKLIST, NONE OF THE EMER LTS WOULD COME ON WITH THE EMER LTS SWITCH IN ARM.  MOST EMER LTS WILL ILLUMINATE WITH EMER LTS SWITCH IN ON, EXCEPT FOR THE EMER LTS UNDER SEAT 10 AND THE TWO EXIT SIGNS AT THE BOTTOM OF THE MAIN ENTRY DOOR. //SIGNOFF// PERFORMED TC-FLT-33-1001 WITH NO FAULT FOUND AT THIS TIME ALLOWED BATTERY TO CHARGE
